Concerned about blook work!

  1. New Member
    z28man's Avatar
    Join Date
    Feb 2003
    Age
    34
    Posts
    369
    Rep Power
    354
    Level
    16
    Lv. Percent
    40.56%

    Concerned about blook work!


    So I asked my doc to get some blook work done for me since I've been really tired, all the time lately and my sex drive is almost non-existant. Im currently taking 25mg Zoloft ed for anxiety/depression so he kept deferring my poor sex drive back to that, as Zoloft is known for lowering libido and sexual pleasure. But I knew it had to be more than that because I've taken Zoloft in the past and its not effected me so badly. Plus, the girl Im dating is the hottest girl I've ever been with and I had problems maintaining an erection a couple times, which has never happened (granted this was like 2 out of about 30 times, its still very concerning). I had a cycle planned out but it will surely be sidelined until I get this all figured out. I've done 3 juice cycles and I think around 7-8 ph/ps cycles. A couple of which were fairly high doesed M1T. So on to the blookwork, I could only get a few #s over the phone with the nurse because the doc wants me to come in and see him. Here's what she could tell me:

    Triglycerides: 170 (she said above normal)
    DHEA Sulfate: 750 (Im taking 200mg DHEA ed)
    Free Testosterone: 9.8 (normal is 9.3-26.5)
    Serum Testorsterone: 252 (normal is 241-827)

    So basically, my test is really low it appears. Im atleast glad that I have an explanation for my ****ty sex drive. But Im 25 years old and have always done PCT (I think I may have skipped out on it with my very first couple of ph cycles). Could anyone comment on these numbers and what I should do? Im thinking of doing some natural test boosting with some certain supps along with maybe some nolvadex, but will my test just go back to the low numbers once I get off the supps and nolvadex? Ofcourse I plan to do more blook work after a while to see what kind of results the supps had. Also, what can I do about my triglycerides? Any help anyone can offer is most appreciated!

  2. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1166
    Level
    33
    Lv. Percent
    65.8%
    Achievements Activity ProPosting Pro

    Bro being that you are on Zoloft,I would have suggested you not do any juice nor ph/ps in the past. But that is the past, Zoloft and its side effects are presented here:Male and Female Sexual Dysfunction with SSRIs
    Although changes in sexual desire, sexual performance and sexual satisfaction often occur as manifestations of a psychiatric disorder, they may also be a consequence of pharmacologic treatment. In particular, some evidence suggests that selective serotonin reuptake inhibitors (SSRIs) can cause such untoward sexual experiences. Reliable estimates of the incidence and severity of untoward experiences involving sexual desire, performance and satisfaction are difficult to obtain, however, in part because patients and physicians may be reluctant to discuss them. Accordingly, estimates of the incidence of untoward sexual experience and performance cited in product labeling, are likely to underestimate their actual incidence.
    Table 4 below displays the incidence of sexual side effects reported by at least 2% of patients taking ZOLOFT in placebo-controlled trials.
    TABLE 4
    Adverse Event
    ZOLOFT
    Placebo
    Ejaculation failure* (primarily delayed ejaculation)
    14%
    1%
    Decreased libido**
    6%
    1%
    *Denominator used was for male patients only (N=1118 ZOLOFT; N=926 placebo)
    **Denominator used was for male and female patients (N=2799 ZOLOFT; N=2394 placebo)
    There are no adequate and well-controlled studies examining sexual dysfunction with sertraline treatment.
    Priapism has been reported with all SSRIs.
    While it is difficult to know the precise risk of sexual dysfunction associated with the use of SSRIs, physicians should routinely inquire about such possible side effects.


    In addition, your doc might want to see you about your liver values or cholesterol levels as M1t can be harsh on both. Your test levels are not all that bad, but if I were you I would cut that Dhea out unless you are doing Dr. D's PCT. If not I do not think its going to help with Libido, and for a general well being stress reducer, 7keto would be better IMO.
  3. Registered User
    Beowulf's Avatar
    Join Date
    Dec 2004
    Age
    36
    Posts
    3,430
    Rep Power
    2151
    Level
    42
    Lv. Percent
    63.78%
    Achievements Activity ProPosting Pro

    Well, you're 25 and you've done 10-11 total cycles--that may be your problem. You've shut your boys down many times (especially the M1T ).

    Over how many years did these cycles occur?

    How much time did you take off between cycles (excluding PCT)?

    When was your last cycle?
    •   
       

  4. New Member
    z28man's Avatar
    Join Date
    Feb 2003
    Age
    34
    Posts
    369
    Rep Power
    354
    Level
    16
    Lv. Percent
    40.56%

    Unfortunetly I started when I was 19, at the time I was not informed on when to start. That's over six years, so if you break it up year by year, its really only a couple cycles a year, mostly short ph/ps cycles. I always take atleast as much time off as time on (not including PCT). I always use relatively low amounts and take liver precautions, etc. My last cycle was about 4 months ago. ApowerZ6, thanks for the Zoloft info. It must be a combo of the zoloft and low test that's messing with my libido.
  5. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1166
    Level
    33
    Lv. Percent
    65.8%
    Achievements Activity ProPosting Pro

    No prob, I have sat through many Pharm reps lunches, and they always skim over the sexual dysfunction part. In addition I had an old client who could not come because of his Zoloft perscription. Whats crazy is that Zoloft is supposed to help with anxiety, but with sides like that, how can you not be anxious? (I used to be a case manager at a mental health and substance abuse center)

    As for your usuage at 19, supp companies did not warn about prohormones and the proper age of 21, so you live and learn, thats how I did.
  6. New Member
    Baan's Avatar
    Join Date
    Apr 2006
    Posts
    38
    Rep Power
    123
    Level
    6
    Lv. Percent
    2.12%

    Are you saying anyone on anti-depresents should not the ph/ps ?

    I am on paxil and considering mega-zol
  7. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1166
    Level
    33
    Lv. Percent
    65.8%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Baan
    Are you saying anyone on anti-depresents should not the ph/ps ?

    I am on paxil and considering mega-zol
    I am not a doc, but I can say that, the altering of hormones can change the outlook on life for most. The thing that worries me about taking hormones, is that most people do not get bloodwork after to make sure all test levels return to normal, in addition when one is off of Ps/AAS, the PCT can take a toll on one psyche, for a couple of reasons...
    1. Loss of strength
    2. Loss of weight
    3. Less TEST in system so feelings of well being may or may not be the same.
    4. With TEST going DOWN Estrogen is on the rise up, thats what PCT is trying to keep that Estro down, but its inevitable to have some Estro in your system making you Love Lifetime and the Oh channel.

    In addition, one may or may not have an interaction with the perscription meds they are taking.
    I am also looking at the side effects of Paxil, i would HIGHLY reccomend you talk to your DOC, before taking Mega zol, because of the health interactions the Zol and Paxil may have,in ref to High blood Pressure and the weight gain paxil in most cases causes.
  

  
 

Similar Forum Threads

  1. My concerns about a particular brand of hgh
    By FreakNasty22 in forum IGF-1/GH
    Replies: 18
    Last Post: 08-04-2005, 02:09 PM
  2. Biggest concerns about HGH?
    By mountain_biker in forum Anabolics
    Replies: 1
    Last Post: 07-22-2005, 09:34 AM
  3. Replies: 9
    Last Post: 05-26-2005, 10:41 PM
  4. Concerns about NOW Foods
    By Nullifidian in forum Supplements
    Replies: 7
    Last Post: 01-04-2005, 07:05 PM
  5. Concerned about my Trans(4AD& 1-T)
    By jetset in forum Anabolics
    Replies: 14
    Last Post: 05-03-2004, 10:59 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in